# SDR CA131111002

- Difficulty date: September 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,423 hours
- Engine: Lyc IO360L2A
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: AC2101
- Condition: Inoperative
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT FOUND ON GROUND RUN TO BE NOT CHARGING.  SNAG TROUBLESHOT TO FIND PROBLEM TO BE ALTERNATOR CONTROL UNIT PN AC2101.  NO VOLTAGE FOUND TO BE SUPPLIED TO ALTERNATOR FIELD WIRE.  ALTERNATOR CONTROL UNIT REPLACE NEW.  GROUND RUN COMPLETED ALL PARAMETERS CHECKED SERVICEABLE.
